Alert archive / California / Red Flag Warnings in 2008

Red Flag Warning 5, NWS Sacramento, CA

June 27, 2008

NWS Sacramento, CA issued this red flag warning at Jun 27, 2008, 2:40 PM PDT. It took effect at Jun 27, 2008, 3:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2008, 2:40 PM PDT (21:40 UTC)
In effect from
Jun 27, 2008, 3:00 PM PDT
Expired
Jun 27, 2008, 6:46 PM PDT
In force
4 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSTO 272140
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
240 PM PDT FRI JUN 27 2008

...RED FLAG WARNING IN EFFECT THROUGH 11 PM PDT FOR THE WEST SLOPE
OF THE SIERRA...
...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR THE INTERIOR MOUNTAINS
INCLUDING THE SIERRA NEVADA FOOTHILLS FROM LATE THIS EVENING
THROUGH LATE SUNDAY NIGHT...

.SUBTROPICAL MOISTURE FROM THE DESERT SOUTHWEST WILL CONTINUE TO
SPREAD NORTHWARD OVER THE SIERRA NEVADA THIS EVENING...AND OVER
THE COASTAL RANGE AND NORTHERN MOUNTAINS OF SHASTA COUNTY
OVERNIGHT AND SATURDAY. THIS MOIST AND UNSTABLE AIR WILL RESULT
IN SCATTERED THUNDERSTORMS OVER THE HIGHER TERRAIN. THE
THUNDERSTORMS WILL LIKELY HAVE LITTLE PRECIPITATION ASSOCIATED
WITH THEM FRIDAY NIGHT AND SATURDAY. LOW PRESSURE MOVING NORTHWARD
ALONG THE CALIFORNIA COAST WILL CONTINUE THE CHANCES OF
THUNDERSTORMS ON SUNDAY...WITH STORMS GRADUALLY BECOMING WETTER.

CAZ221-268-269-280600-
/O.NEW.KSTO.FW.W.0005.080627T2200Z-080628T0600Z/
/O.EXT.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
240 PM PDT FRI JUN 27 2008

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE
WEST SLOPE OF THE SIERRA ABOVE 3000 FEET. THUNDERSTORMS ARE
EXPECTED NEAR AND WEST OF THE SIERRA CREST FOR THE STANISLAUS...
ELDORADO...AND TAHOE NATIONAL FORESTS AND EXTENDING INTO THE
SOUTHERN BOUNDARY OF THE PLUMAS NATIONAL FOREST.

A FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH LATE SUNDAY NIGHT.

SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE SPREADING
OVER THE SIERRA NEVADA MOUNTAINS THIS AFTERNOON PRODUCING AN
UNSTABLE AIR MASS OVER THE WEST SLOPE OF THE SIERRA. ISOLATED
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE STORMS
WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM.

THE WEATHER PATTERN SHOULD REMAIN CONDUCIVE TO MORE THUNDERSTORMS
OVER THE SIERRA THROUGHOUT THE WEEKEND...ALTHOUGH THE STORMS ARE
EXPECTED TO GRADUALLY BECOME WETTER THUS REDUCING THE THREAT OF
DRY LIGHTNING BY SUNDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING FOR THIS AFTERNOON AND
EVENING...AND THE FIRE WEATHER WATCH FOR LATE TONIGHT THROUGH
SUNDAY NIGHT.

$$

CAZ263-264-279-280600-
/O.EXT.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
EASTERN MENDOCINO NF-
240 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH LATE SUNDAY NIGHT...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH LATE SUNDAY NIGHT FOR HIGHER ELEVATIONS IN PARTS
OF THE COASTAL RANGE INCLUDING THE MENDOCINO AND WESTERN SHASTA
TRINITY NATIONAL FORESTS.

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO
BEGIN TO SPREAD OVER THE COASTAL RANGE MOUNTAINS TONIGHT AND
CONTINUE INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
LATE TONIGHT...WITH INCREASING AREAL COVERAGE OF STORMS SATURDAY
AND SUNDAY.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY
REDUCING THE THREAT OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

CAZ213-214-280600-
/O.CON.KSTO.FW.A.0005.080628T1200Z-080630T1200Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
240 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT FOR THE BURNEY BASIN AND THE EASTERN PORTION OF
THE SHASTA TRINITY AND NORTHWESTERN LASSEN NATIONAL FORESTS.

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO
BEGIN TO SPREAD OVER THE SHASTA COUNTY MOUNTAINS... INCLUDING
LASSEN PARK...TONIGHT AND INTO THE WEEKEND CAUSING SCATTERED
THUNDERSTORMS.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM LATE TONIGHT AND SATURDAY. THE STORMS ARE EXPECTED TO
BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

CAZ220-266-267-280600-
/O.CON.KSTO.FW.A.0005.080628T1800Z-080630T1200Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
240 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SUNDAY NIGHT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SUNDAY NIGHT FOR THE FOOTHILLS OF THE SIERRA NEVADA
BETWEEN 1000 AND 3000 FEET.

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE
TO SPREAD OVER THE SIERRA NEVADA MOUNTAINS THIS EVENING...AND
PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
IN THIS PATTERN.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM SATURDAY...INCREASING THE THREAT OF DRY LIGHTNING. THE
STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT
OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
JUSKIE
1 follow-up statement
000 
WWUS86 KSTO 280146
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
646 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR THE INTERIOR MOUNTAINS
INCLUDING THE SIERRA NEVADA FOOTHILLS FROM LATE THIS EVENING THROUGH
LATE SUNDAY NIGHT...

.SUBTROPICAL MOISTURE FROM THE DESERT SOUTHWEST WILL CONTINUE TO
SPREAD NORTHWARD OVER THE SIERRA NEVADA AND COASTAL RANGE..AND
OVER THE NORTHERN MOUNTAINS OF SHASTA COUNTY ON SATURDAY. THIS
MOIST AND UNSTABLE AIR WILL RESULT IN SCATTERED THUNDERSTORMS OVER
THE HIGHER TERRAIN. THE THUNDERSTORMS WILL LIKELY HAVE LITTLE
PRECIPITATION ASSOCIATED WITH THEM OVERNIGHT AND SATURDAY. LOW
PRESSURE MOVING NORTHWARD ALONG THE CALIFORNIA COAST WILL CONTINUE
THE CHANCES OF THUNDERSTORMS ON SUNDAY...WITH STORMS GRADUALLY
BECOMING WETTER.

CAZ221-268-269-281315-
/O.CAN.KSTO.FW.W.0005.000000T0000Z-080628T0600Z/
/O.CON.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
646 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH LATE SUNDAY NIGHT...
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING FOR THE WEST SLOPE OF THE SIERRA ABOVE 3000 FEET.

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH LATE SUNDAY NIGHT.

SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE SPREADING
OVER THE SIERRA NEVADA MOUNTAINS TONIGHT PRODUCING AN UNSTABLE AIR
MASS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. THE STORMS
WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM.

THE WEATHER PATTERN SHOULD REMAIN CONDUCIVE TO MORE THUNDERSTORMS
OVER THE SIERRA THROUGHOUT THE WEEKEND...ALTHOUGH THE STORMS ARE
EXPECTED TO GRADUALLY BECOME WETTER THUS REDUCING THE THREAT OF
DRY LIGHTNING BY SUNDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

CAZ263-264-279-281315-
/O.CON.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
EASTERN MENDOCINO NF-
646 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH LATE SUNDAY NIGHT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH LATE SUNDAY NIGHT FOR HIGHER ELEVATIONS IN PARTS
OF THE COASTAL RANGE INCLUDING THE MENDOCINO AND WESTERN SHASTA
TRINITY NATIONAL FORESTS.

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO
BEGIN TO SPREAD OVER THE COASTAL RANGE MOUNTAINS OVERNIGHT AND
CONTINUE INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
LATE TONIGHT...WITH INCREASING AREAL COVERAGE OF STORMS SATURDAY
AND SUNDAY.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY
REDUCING THE THREAT OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

CAZ213-214-281315-
/O.CON.KSTO.FW.A.0005.080628T1200Z-080630T1200Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
646 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 5 AM PDT SATURDAY
THROUGH LATE SUNDAY NIGHT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 5 AM PDT SATURDAY
THROUGH LATE SUNDAY NIGHT. 

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO
BEGIN TO SPREAD OVER THE SHASTA COUNTY MOUNTAINS... INCLUDING
LASSEN PARK...TONIGHT AND INTO THE WEEKEND CAUSING SCATTERED
THUNDERSTORMS.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM LATE TONIGHT AND SATURDAY. THE STORMS ARE EXPECTED TO
BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

CAZ220-266-267-281315-
/O.CON.KSTO.FW.A.0005.080628T1800Z-080630T1200Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
646 PM PDT FRI JUN 27 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SUNDAY NIGHT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SUNDAY NIGHT. 

UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE
TO SPREAD OVER THE SIERRA NEVADA MOUNTAINS THIS EVENING...AND
PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
IN THIS PATTERN.

INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED
WITH THEM SATURDAY. THE STORMS ARE EXPECTED TO BECOME WETTER BY
SUNDAY REDUCING THE THREAT OF DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
JJ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 27, 10:10 AM PDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 27, 10:10 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1010 AM PDT FRI JUN 27 2008

.DISCUSSION...WATER VAPOR IMAGERY CONTINUES TO SHOW HIGH PRESSURE
OVER THE WEST...WITH AN UPPER LEVEL LOW OFF THE SOUTHERN CALIFORNIA
COAST.  AS A RESULT...THE NORTHERLY GRADIENT BETWEEN MEDFORD AND
REDDING IS BEGINNING TO WEAKEN.  CURRENTLY...THE THICKEST PORTION OF
THE SMOKE LAYER REMAINS OVER CENTRAL SACRAMENTO VALLEY AS WELL AS
AREAS SOUTH AND WEST.  HOWEVER...IT IS EVIDENT ON THE VISIBLE
SATELLITE IMAGERY THAT THE SMOKE LAYER IS BEGINNING TO DRIFT BACK TO
THE NORTH.  THIS CAN ALSO BE SEEN IN THE VISIBILITIES...AS AREAS
FROM RED BLUFF SOUTHWARD ARE REPORTING VISIBILITIES BETWEEN 1 AND 4
MILES...WHILE REDDING IS REPORTING 10 MILES.  THIS SMOKE LAYER WILL
ONCE AGAIN LIMIT OUR DAYTIME HEATING...ALTHOUGH SOME WARMER AIR IS
MOVING INTO THE REGION.  THEREFORE...BELIEVE TEMPERATURES TODAY WILL
BE BETWEEN 2 AND 5 DEGREES WARMER THAN YESTERDAY...BUT CONSIDERABLY
BELOW THE FORECAST GUIDANCE.  THE ONE EXCEPTION WILL BE THE NORTH
END OF THE VALLEY...WHERE TEMPERATURES YESTERDAY WERE IN THE TRIPLE
DIGITS.  AS THIS SMOKE LAYER SLOSHES BACK TO THE NORTH...THEIR
TEMPERATURES SHOULD COME DOWN A FEW DEGREES OVER YESTERDAY.

THE OTHER MAIN CONCERN FOR TODAY AND TONIGHT IS WITH THE POTENTIAL
FOR THUNDERSTORMS.  AT THIS TIME...BELIEVE THE LIMITED 500 MILLIBAR
MOISTURE WILL ONLY MAKE IT AS FAR NORTH AS BLUE CANYON THIS
AFTERNOON...AND THEN SPREAD NORTH AND WESTWARD DURING THE EVENING
AND OVERNIGHT HOURS IN RESPONSE TO A WEAK VORT WAVE WRAPPING AROUND
THE UPPER LEVEL LOW.  THEREFORE...HAVE UPDATED THE FORECAST THIS
MORNING.  ALTHOUGH THESE THUNDERSTORMS WILL BE ISOLATED IN
NATURE...LITTLE OR NO PRECIPITATION IS EXPECTED...AND THEY WILL
STILL POSE A POTENTIAL FIRE HAZARD.  THEREFORE...THE FIRE WEATHER
WATCH TIMING HAS BEEN ADJUSTED THIS MORNING.

THE THUNDERSTORM THREAT WILL BECOME MORE WIDESPREAD ON SATURDAY...AS
A BETTER WAVE MOVES NORTH ACROSS THE REGION.  AT THIS TIME...THE
SOUTHERLY TO SOUTHEASTERLY FLOW SHOULD HELP DECREASE THE SMOKE SOME
IN THE VALLEY...BUT WITH SO MANY FIRES IN THE REGION...DO NOT
BELIEVE IT WILL BE ENTIRELY REMOVED.  PALMER

&&

.AVIATION...MVFR VISIBILITIES IN SMOKE FROM AREA WILDFIRES WILL
CONTINUE THROUGHOUT THE CENTRAL VALLEY AND MANY MOUNTAIN AREAS. LOOK
FOR AREAS OF IFR CONDITIONS WITH VISIBILITIES LESS THAN A MILE IN
THE EXTREME NORTHERN SACRAMENTO NEAR REDDING AND RED BLUFF BY THIS
AFTERNOON...WHILE THERE WILL BE SOME IMPROVEMENT IN AREAS FARTHER
SOUTH. FLOW ALOFT SLOWLY TURNS S-SE BY TONIGHT. LIMITED INSTABILITY
DEVELOPS ALONG THE SIERRA CREST FROM AROUND HIGHWAY 70 SOUTH 22Z-03Z
WITH ISOLD SFC WND G35KT CB BASES FL120. INSTABILITY SPREADS TO THE
SHASTA / SISKIYOU MOUNTAINS AND THE CLEAR LAKE AREA BY 06Z TONIGHT.
NOCTURNAL STORMS IN THESE AREAS MAY CONTAIN GUSTY WINDS AND SMALL
HAIL.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
...FIRE WEATHER WATCH FROM 5 PM PDT THIS AFTERNOON THROUGH LATE
   SUNDAY NIGHT FOR THE WEST SLOPE OF THE SIERRA NEVADA MOUNTAINS
   INCLUDING WESTERN PLUMAS COUNTY.
...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH LATE SUNDAY
   NIGHT FOR FOOTHILLS AND MOTHERLODE.
...FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT
   FOR THE MOUNTAINS OF SHASTA COUNTY...INCLUDING LASSEN
   PARK...AND THE BURNEY BASIN.

&&
Hazardous weather outlook, Jun 27, 5:20 AM PDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
520 AM PDT FRI JUN 27 2008

CAZ013>019-063-064-066>069-281400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
520 AM PDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

WILDFIRES BURNING ACROSS THE REGION WILL CONTINUE TO PRODUCE AREAS
OF SMOKE ACROSS THE REGION. A FEW THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATER THIS AFTERNOON ACROSS THE HIGHER ELEVATIONS OF THE
NORTHERN SIERRA NEVADA.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MAINLY THE HIGHER
TERRAIN OF THE INTERIOR OF NORTHERN CALIFORNIA SATURDAY AND SUNDAY.

* FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.